Simplicial cohomology of orbifolds

Moerdijk, I. and Pronk, D.A. (1999) Simplicial cohomology of orbifolds. Indagationes Mathematicae, 10 (2). pp. 269-293. ISSN 0019-3577


  • Moerdijk, I.
  • Pronk, D.A.
Copyright, Publisher and Additional Information: © 1999 Elsevier. This is an author produced version of a paper subsequently published in Indagationes Mathematicae. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (
  • Published: 21 June 1999
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 06 Oct 2017 09:49
Last Modified: 28 Apr 2018 20:57
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:


Filename: 9708021v1.pdf

Licence: CC-BY-NC-ND 4.0